About MEAJO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions to authors | Online submission | Subscribe | Advertise | Contact | Login 
Middle East African Journal of Ophthalmology Middle East African Journal of Ophthalmology
Users Online: 982   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2015  |  Volume : 22  |  Issue : 1  |  Page : 125-128

Conjunctival necrosis following a subconjunctival injection of triamcinolone acetonide in a child


Department of Ophthalmology, School of Medical Sciences, Universiti Sains Malaysia, Kubang Kerian, Kelantan, Malaysia

Correspondence Address:
Ismail Shatriah
Department of Ophthalmology, School of Medical Sciences, Universiti Sains Malaysia, 16150 Kubang Kerian, Kelantan
Malaysia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-9233.148364

Rights and Permissions

Conjunctival necrosis is a rare complication following periocular/intraocular triamcinolone acetonide injection and has been reported extensively in adults. We describe a child who developed conjunctival necrosis following subconjunctival injection of triamcinolone acetonide for severe chronic anterior uveitis. Prompt diagnosis and management of this uncommon condition is vital.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1589    
    Printed41    
    Emailed0    
    PDF Downloaded93    
    Comments [Add]    
    Cited by others 1    

Recommend this journal